# SDR P2EA98127

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLT 303 - EMERGENCY EXIT LIGHTS STAY ON WITH SWITCH IN ARM POSITION.  REPAIRED BROKEN WIRE ON EMERGENCY EXIT SWITCH IN AFT GALLEY, OPS CHECK NORMAL.  (M)
